# SDR 2005UALA00795

- Difficulty date: August 10, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 13,446 hours, 1,805 cycles
- Engine: Pwa PW4090
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Misaligned
- Location: Nose
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

GEAR WARNING MESSAGE.  HAD GEAR CONFIG WARNING DUE TO MAIN GEAR STEERING NOT CENTERED AND LOCKED PRIOR TO APPLICATION OF TAKEOFF POWER.  ITEM IS CURRENTLY DEFERRED.  HISTORICALLY THIS PROBLEM IS CAUSED BY CREW APPLYING TAKE OFF POWER BEFORE MAIN GEAR COMPLETELY CENTERED AFTER TURNING ONTO RUNWAY.
